Advances in Differential Equations

An area minimizing scheme for anisotropic mean curvature flow

Tokuhiro Eto, Yoshikazu Giga, and Katsuyuki Ishii

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider an area-minimizing scheme for anisotropic mean-curvature flow originally due to Chambolle (2004). We show the convergence of the scheme to anisotropic mean-curvature flow in the sense of Hausdorff distance by the level-set method provided that no fattening occurs.

Article information

Source
Adv. Differential Equations Volume 17, Number 11/12 (2012), 1031-1084.

Dates
First available in Project Euclid: 17 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355702938

Mathematical Reviews number (MathSciNet)
MR2872208

Zentralblatt MATH identifier
1275.35014

Subjects
Primary: 35D40: Viscosity solutions 35K65: Degenerate parabolic equations 53C44: Geometric evolution equations (mean curvature flow, Ricci flow, etc.) 35K65: Degenerate parabolic equations 35K67: Singular parabolic equations

Citation

Eto, Tokuhiro; Giga, Yoshikazu; Ishii, Katsuyuki. An area minimizing scheme for anisotropic mean curvature flow. Adv. Differential Equations 17 (2012), no. 11/12, 1031--1084. https://projecteuclid.org/euclid.ade/1355702938.


Export citation